# SDR 98ZZZX2991

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND THE Z-MEMBER CORRODED IN THE RIGHT AFT BAGGAGE COMPARTMENT AT FLOORBOARD AREA.  INSTALLED RIGHT Z-MEMBER IAW ATR SRM 51-25-03.  CAUSE OF DAMAGE:  ENVIRONMENTAL.  AIRCRAFT TT:  18,688.4 HOURS/TAC:  23,278.  (X)
